Ohio, 2010Winter Weather in Ohio, December 12 to 13, 2010
December 12 to 13, 2010 · NWS ILN · 22 events in 22 counties and zones
Snow developed across the region during the morning hours of Sunday, December 12th as a strong low pressure system moved through the Great Lakes. The snow continued into Sunday night before tapering off during the morning hours of Monday, December 13th.
Every event with a place to put it; 22 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 22
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Snow developed across the region during the morning hours of Sunday, December 12th as a strong low pressure system moved through the Great Lakes. The snow continued into Sunday night before tapering off during the morning hours of Monday, December 13th. Much of the area saw 2 to 4 inches. Heavier amounts of up to 6 inches fell between Dayton and Cincinnati. Additionally, westerly winds of 10-20 mph with higher gusts caused blowing and drifting of the snow.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Dec 12, 6:53 AM EST, 1 hour 7 minutes earlier.
Area forecast discussion, Dec 12, 6:53 AM EST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
653 AM EST SUN DEC 12 2010
.SYNOPSIS...
LOW PRESSURE WILL TRACK ACROSS THE LOWER GREAT LAKES TODAY
BRINGING A STRONG COLD FRONT THROUGH THE AREA THIS MORNING. A
SECONDARY COLD FRONT WILL MOVE THROUGH TONIGHT. A COLD NORTHWEST
FLOW WILL CONTINUE FOR THE FIRST HALF OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
COLD FRONT HAS FINALLY MOVED INTO THE WESTERN PORTION OF THE
FORECAST AREA. THIS WILL CONTINUE EASTWARD AND CLEAR THE AREA BY
MIDDAY. TEMPERATURES WILL DROP MARKEDLY WITHIN THE FIRST FEW HOURS
AFTER THE FRONTAL PASSAGE AND THEN REMAIN NEARLY STEADY THROUGH
THE REST OF THE DAY. APPEARS THAT COLDER AIR WILL ONLY CATCH THE
BACK EDGE OF THE RAIN SHIELD LEADING TO A BRIEF CHANGE OVER BEFORE
DRY SLOT DIMINISHES PRECIPITATION AT LEAST TEMPORARILY. SO SNOW
ACCUMULATIONS SHOULD BE QUITE LIMITED FOR MUCH OF THE DAY. THE
EXCEPTION MAY BE IN WEST CENTRAL OHIO. THERE ARE STILL CONFLICTING
SIGNALS ON WHETHER A DEFORMATION AXIS MAY EXTEND BACK INTO THIS
REGION WHICH COULD ALLOW FOR SNOW TO OCCUR FOR MUCH OF THE DAY. DO
HAVE HIGHER ACCUMULATIONS IN THAT AREA BUT THERE IS THE POTENTIAL
FOR EVEN MORE THAN FORECAST. SNOW SHOWERS WILL INCREASE IN THE
WESTERN ZONES LATE IN THE PERIOD AS A SECONDARY COLD FRONT STARTS
MOVING INTO THE AREA.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
SECONDARY COLD FRONT COINCIDENT WITH UPPER SUPPORT FROM A SHORT
WAVE DROPPING INTO THE UPPER LOW WILL MOVE THROUGH THE AREA
TONIGHT. THIS WILL BRING WIDESPREAD SNOW SHOWERS AND MAINLY LIGHT
ACCUMULATIONS. THE PRESSURE GRADIENT WILL TIGHTEN AFTER THIS
FEATURE PASSES. SO BLOWING SNOW WILL BE A CONCERN AS WELL. THE
SNOW SHOWERS WILL DIMINISH HEADING INTO MONDAY ALTHOUGH THE GUSTY
WINDS AND BLOWING WILL PERSIST THROUGH THE DAY. ONCE EXCEPTION TO
THE TREND IN SNOW COVERAGE WILL BE A LONG SNOW BAND OFF OF LAKE
MICHIGAN THAT IS FORECAST TO MAKE IT INTO THE AREA LATE TONIGHT
INTO MONDAY. AT THIS TIME IT APPEARS THAT IT WOULD PRIMARILY
IMPACT THE TRI-STATE BUT THERE IS STILL UNCERTAINTY DEPENDING ON
THE EXACT WIND TRAJECTORY. WHEREVER THIS BAND SETS UP WILL GET
LOCALIZED HIGHER ACCUMULATIONS.
SNOW SHOWERS WILL CONTINUE ON THEIR DIMINISHING TREND MONDAY NIGHT
INTO TUESDAY...TAPERING TO FLURRIES...AS FLOW WEAKENS AND STARTS
TO BACK.
TEMPERATURES WILL BE WELL BELOW NORMAL THROUGH THE PERIOD.
COMBINATION OF COLD TEMPERATURES AND WINDS WILL RESULT IN WIND
CHILLS BELOW ZERO AT TIMES.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
HIGH PRESSURE WILL ONLY BRIEFLY PASS ACROSS THE REGION TUESDAY
NIGHT AND WEDNESDAY. THEN A SYSTEM MOVING OUT OF THE SOUTHERN
PLAINS WILL TRACK ACROSS THE MID SOUTH AND THROUGH EASTERN
KENTUCKY. MODELS ARE SHOWING SOME DISCREPANCIES IN TIMING AND
LOCATION. 00Z GEFS MEAN SEEMED TO HAVE A REASONABLE MIDDLE OF THE
ROAD SOLUTION. THIS SYSTEM WILL SPREAD PRECIPITATION ACROSS THE
FORECAST AREA STARTING LATE WEDNESDAY AND THEN DEPART ON THURSDAY
NIGHT. GIVEN FORECAST THERMAL PROFILES THERE COULD BE SOME MIXED
PRECIPITATION IN THE SOUTHERN ZONES. AT THIS TIME KEPT IT AT SNOW
OCCASIONALLY MIXED WITH RAIN. NORTHWEST FLOW WILL SET UP IN THE
WAKE OF THIS SYSTEM FOR THE END OF THE WEEK AS HIGH PRESSURE
RIDGES INTO THE LOWER OHIO VALLEY.
&&
.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
MVFR AND IFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD. COLD
FRONT IS CURRENTLY WORKING THROUGH THE TAF SITES. THERE IS A SHARP
CHANGEOVER TO SNOW AND SUBSEQUENTLY REDUCED VSBYS WITH THIS
FEATURE. THERE WILL BE SOMEWHAT OF A LULL IN HEAVIER SNOW SHOWER
ACTIVITY LATER THIS MORNING AND INTO THE EARLY AFTERNOON HOURS.
DURING THIS TIME FRAME MVFR CONDITIONS WILL BE PRESENT. ADDITIONAL
SNOW SHOWERS WILL BEGIN TO DEVELOP AND WORK INTO THE AREA THIS
EVENING. A SECONDARY COLD FRONT WITH SUPPORT FROM AN UPPER WAVE
WILL HELP TO ENHANCE THIS SNOW SHOWER ACTIVITY. BEHIND THE
BOUNDARY WINDS WILL BE OUT OF THE NW AND WIND GUSTS WILL INCREASE
TO AROUND 30 KNOTS. THIS WILL BLOW SOME OF THE SNOW AROUND AND REDUCE
VISBYS FURTHER.
OUTLOOK...MVFR/IFR CIGS AND VSBYS LIKELY INTO MONDAY DUE TO SNOW
SHOWERS AND WINDY CONDITIONS. MVFR CIGS/VSBYS POSSIBLE MONDAY NIGHT INTO
TUESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 11 AM EST
MONDAY FOR OHZ042-045-046-051>056-060>065-070>072-074-077.
WINTER WEATHER ADVISORY UNTIL 11 AM EST MONDAY FOR OHZ026-034-
035-043-044.
WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 11 AM EST
MONDAY FOR OHZ073-078>082-088.
KY...WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 11 AM EST
MONDAY FOR KYZ089>096.
WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 11 AM EST
MONDAY FOR KYZ097>100.
IN...WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 11 AM EST
MONDAY FOR INZ050-058-059-066-073>075-080.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...NOVAKHazardous weather outlook, Dec 12, 5:06 AM EST, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
506 AM EST SUN DEC 12 2010
INZ050-058-059-066-073>075-080-KYZ089>096-OHZ042-045-046-051>056-
060>065-070>072-074-077-131015-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-DARKE-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-HOCKING-HAMILTON-
506 AM EST SUN DEC 12 2010
...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
11 AM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO AND SOUTHWEST OHIO.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
IN ADDITION...WIND CHILL WILL BE BELOW ZERO AT TIMES FROM MONDAY
INTO WEDNESDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.
OHZ026-034-035-043-044-131015-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-
506 AM EST SUN DEC 12 2010
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND WEST
CENTRAL OHIO.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
IN ADDITION...WIND CHILL WILL BE BELOW ZERO AT TIMES FROM MONDAY
INTO WEDNESDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.
KYZ097>100-OHZ073-078>082-088-131015-
BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-CLERMONT-BROWN-HIGHLAND-ADAMS-
PIKE-SCIOTO-
506 AM EST SUN DEC 12 2010
...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
11 AM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
IN ADDITION...WIND CHILL WILL BE BELOW ZERO AT TIMES FROM MONDAY
INTO WEDNESDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.
Winter Weather, Adams
- When
- December 12, 8:00 AM EST to December 13, 12:00 PM EST
- Where
- Adams forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.846, -83.472 (the zone’s center; the record gives no point)
A spotter located 6 miles east-northeast of West Union measured 2.3 inches of snowfall.
Winter Weather, Butler
- When
- December 12, 8:00 AM EST to December 13, 12:00 PM EST
- Where
- Butler forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.439, -84.576 (the zone’s center; the record gives no point)
Spotters located two and five miles northeast of Hamilton measured 5.7 and 5.4 inches of snow, respectively. South of Hamilton 5 inches was measured, while 4 inches fell west of Mason and 3 inches fell in Oxford.
Winter Weather, Champaign
- When
- December 12, 8:00 AM EST to December 13, 12:00 PM EST
- Where
- Champaign forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.138, -83.769 (the zone’s center; the record gives no point)
Two miles northeast of Saint Paris, a spotter measured 1.9 inches of snow.
Winter Weather, Clark
- When
- December 12, 8:00 AM EST to December 13, 12:00 PM EST
- Where
- Clark forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.917, -83.784 (the zone’s center; the record gives no point)
One miles north-northwest of Springfield, a spotter measured 3.5 inches of snow while another in the city measured 3.4 inches. In New Carlisle, 2 inches was reported.
Winter Weather, Clermont
- When
- December 12, 8:00 AM EST to December 13, 12:00 PM EST
- Where
- Clermont forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.047, -84.152 (the zone’s center; the record gives no point)
One mile southwest of Goshen, 6 inches of snow was measured. Four and a half inches was reported 5 miles southeast of Loveland.
Winter Weather, Clinton
- When
- December 12, 8:00 AM EST to December 13, 12:00 PM EST
- Where
- Clinton forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.415, -83.808 (the zone’s center; the record gives no point)
Various measurements in and around Wilmington ranged from 5 inches at the NWS office and 3 miles north of town, to 5.4 inches 3 miles west of town and 5.7 inches in town.
Winter Weather, Darke
- When
- December 12, 8:00 AM EST to December 13, 12:00 PM EST
- Where
- Darke forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.133, -84.619 (the zone’s center; the record gives no point)
A spotter located 2 miles northwest of Bradford measured 3 inches of snow.
Winter Weather, Delaware
- When
- December 12, 8:00 AM EST to December 13, 12:00 PM EST
- Where
- Delaware forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.278, -83.005 (the zone’s center; the record gives no point)
A spotter located 3 miles east-northeast of Dublin measured 6.1 inches of snow.
Winter Weather, Franklin
- When
- December 12, 8:00 AM EST to December 13, 12:00 PM EST
- Where
- Franklin forecast zone
- Reported by
- Broadcast Media
- Coordinates
- 39.970, -83.009 (the zone’s center; the record gives no point)
A news station in Hilliard measured 4.2 inches of snow while another in Columbus measured 3.9 inches. Spotters measured 4 inches outside of New Albany, 3.6 inches south of Westerville, and 3.3 inches in Westerville.
Winter Weather, Hamilton
- When
- December 12, 8:00 AM EST to December 13, 12:00 PM EST
- Where
- Hamilton forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.196, -84.543 (the zone’s center; the record gives no point)
In Madeira, 4.7 inches of snow was measured. Sharonville received 4.5 inches, Cheviot got 4.1 inches, Cleves was around 4 inches, and northwest of Wyoming got 3.5 inches.
Winter Weather, Highland
- When
- December 12, 8:00 AM EST to December 13, 12:00 PM EST
- Where
- Highland forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.185, -83.601 (the zone’s center; the record gives no point)
In Hillsboro, 3 inches of snow was measured.
Winter Weather, Licking
- When
- December 12, 8:00 AM EST to December 13, 12:00 PM EST
- Where
- Licking forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.092, -82.483 (the zone’s center; the record gives no point)
Three and a half inches of snow was measured 3 miles north of Hebron. Three inches was reported in Newark, while 2.8 inches was recorded north of Buckeye Lake.
Winter Weather, Logan
- When
- December 12, 8:00 AM EST to December 13, 12:00 PM EST
- Where
- Logan forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.388, -83.766 (the zone’s center; the record gives no point)
Three miles north of Huntsville, 3.2 inches of snow was measured.
Winter Weather, Miami
- When
- December 12, 8:00 AM EST to December 13, 12:00 PM EST
- Where
- Miami forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.053, -84.229 (the zone’s center; the record gives no point)
Four inches of snow fell in Piqua.
Winter Weather, Montgomery
- When
- December 12, 8:00 AM EST to December 13, 12:00 PM EST
- Where
- Montgomery forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.755, -84.291 (the zone’s center; the record gives no point)
Four and a half inches of snow fell in Brookville, while Centerville saw 4 inches. A spotter southwest of Centerville measured 3.4 inches of snow.
Winter Weather, Pickaway
- When
- December 12, 8:00 AM EST to December 13, 12:00 PM EST
- Where
- Pickaway forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.642, -83.024 (the zone’s center; the record gives no point)
Three and a half inches of snow fell 6 miles east of Ashville. In Laurelville, and South Bloomfield, 2 inches was measured.
Winter Weather, Pike
- When
- December 12, 8:00 AM EST to December 13, 12:00 PM EST
- Where
- Pike forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.077, -83.067 (the zone’s center; the record gives no point)
Two inches of snow fell in Waverly.
Winter Weather, Preble
- When
- December 12, 8:00 AM EST to December 13, 12:00 PM EST
- Where
- Preble forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.742, -84.648 (the zone’s center; the record gives no point)
Two and a half inches of snow was measured at two locations in and just north of Eaton.
Winter Weather, Ross
- When
- December 12, 8:00 AM EST to December 13, 12:00 PM EST
- Where
- Ross forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.338, -83.057 (the zone’s center; the record gives no point)
Two inches of snow was measured 2 miles west of Chillicothe.
Winter Weather, Scioto
- When
- December 12, 8:00 AM EST to December 13, 12:00 PM EST
- Where
- Scioto forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.804, -82.993 (the zone’s center; the record gives no point)
A spotter in Portsmouth measured 1.3 inches of snow, while another in Rosemount measured 1.2 inches.
Winter Weather, Shelby
- When
- December 12, 8:00 AM EST to December 13, 12:00 PM EST
- Where
- Shelby forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.332, -84.205 (the zone’s center; the record gives no point)
Spotters in Botkins and 3 miles north-northwest of Anna both measured 3.8 inches of snow.
Winter Weather, Warren
- When
- December 12, 8:00 AM EST to December 13, 12:00 PM EST
- Where
- Warren forecast zone
- Reported by
- NWS Employee
- Coordinates
- 39.428, -84.167 (the zone’s center; the record gives no point)
An employee east of Lebanon measured 5 inches of snow. Spotters in Mason and Kings Mills measured 3.7 and 3.3 inches, respectively.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Blizzard and Winter Weather in Illinois, December 12 to 13, 20103 deaths · 6 injured · 22 events
- Heavy Snow and Winter Weather in Tennessee, December 12 to 13, 20101 death · 15 injured · 39 events
- Winter Weather in Illinois, December 12, 20101 death · 5 injured · 18 events
- Winter Weather in Indiana, December 12 to 13, 20101 death · 2 injured · 2 events
- Debris Flow and Flooding in Washington, December 12 to 14, 2010$7.2 million · 7 events
- Lake-Effect Snow in Ohio, December 12 to 15, 2010$2.2 million · 8 events
- Winter Weather in Indiana, December 12, 201011 injured · 6 events
- Lake-Effect Snow in Pennsylvania, December 12 to 15, 2010$550,000 · 2 events
- Lake-Effect Snow in New York, December 12 to 17, 2010$250,000 · 15 events
- Winter Storm and Heavy Snow in Kentucky, December 12 to 14, 201055 events
- Drought in Texas, December 12 to 31, 2010$73,000 · 10 events
- Flood and High Wind in Massachusetts, December 12 to 13, 20101 injured · $35,000 · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 272452, 272632, 272633, 272634, 272635, 272636, 272637, 272638, 272639, 272640, 272641, 272642, 272643, 272644, 272645, 272646, 272647, 272648, 272649, 272651, 272653, 272654.